# SDR IPXA1M64742

- Difficulty date: February 1, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,381 hours, 11,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT TELESCOPIC DUCT CUTOUT XOS 464-470 HAS CRACK ON OTBD UPPER CORNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-01, REPAIR 10, FIG 201.
